# SDR USAA2010021290354

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 19,584 hours, 8,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 321 - PHX-LAS - EMERGENCY LIGHTS -  EMERGENCY LIGHT LENS (RED) MISSING AT ROW 8 LEFT.  REPLACED MISSING RED LENS AT ROW 8 LEFT.
